# SDR ASOA020492

- Difficulty date: September 8, 2002
- Submitted: September 18, 2002
- Operation: Air carrier
- Aircraft: N232AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120036
- Engine: Pwa PW118
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Contaminated
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, A BURNING ODOR CAME FROM THE PACKS WAS EXPERIENCED.  THE CAPTAIN TURNED OFF BOTH THE LT AND RT PACKS SEPARATELY AND DETERMINED THE RIGHT PACK WAS EMITTING THE SMELL.  SUBSEQUENTLY THE RIGHT PACK WAS TURNED OFF FOR THE REMAINDER OF THE FLIGHT AND THE SMELL DISCONTINUED.  THE AIRCRAFT LANDED SAFELY.  MAINTENANCE DEFERRED THE AUXILIARY POWER UNIT DUE TO SUSPECTED OIL COMING FROM THE BLEED.  THIS MRR WILL REMAIN OPEN UNTIL THE DEFERRAL HAS BEEN CLEARED AND THE CAUSE OF THE DISCREPANCY CAN BE DETERMINED.
